Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could my BC pills effect my mood?

I accidentally forgot to take my pill last week on Monday night so I doubled up on Tuesday night...but then Wednesday night I forgot to take a pill again and took it when I woke up Thursday morning. Could that all possibly effect my mood, I feel like I've been a wandering bitch these past 3-4 days!

Answer Question
 
PANZONSMOM

Asked by PANZONSMOM at 5:02 PM on Jul. 3, 2012 in Health

Level 19 (7,048 Credits)
Answers (4)
  • yes
    Dardenella

    Answer by Dardenella at 5:02 PM on Jul. 3, 2012

  • Sure. If you are on a hormonal birth control, it most certainly can.
    hootie826

    Answer by hootie826 at 5:05 PM on Jul. 3, 2012

  • All BC pills are hormonal
    and yes,they effect mood
    butterflyblue19

    Answer by butterflyblue19 at 5:53 PM on Jul. 3, 2012

  • Heck yeah, those pills can affect your mood, especially if you miss and double up like that. Take precautions if you don't want a baby, too, because the pills become less effective if you don't take them as directed.
    Ballad

    Answer by Ballad at 6:13 PM on Jul. 3, 2012

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.